Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Integral inequalities for holomorphic maps and applications
HTML articles powered by AMS MathViewer

by Yashan Zhang PDF
Trans. Amer. Math. Soc. 374 (2021), 2341-2358 Request permission


We derive some integral inequalities for holomorphic maps between complex manifolds. As applications, some rigidity and degeneracy theorems for holomorphic maps without assuming any pointwise curvature signs for both the domain and target manifolds are proved, in which key roles are played by total integration of the function of the first eigenvalue of second Ricci curvature and an almost nonpositivity notion for holomorphic sectional curvature introduced in our previous work. We also apply these integral inequalities to discuss the infinite-time singularity type of the Kähler-Ricci flow. The equality case is characterized for some special settings.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2020): 53C55
  • Retrieve articles in all journals with MSC (2020): 53C55
Additional Information
  • Yashan Zhang
  • Affiliation: School of Mathematics and Hunan Province Key Lab of Intelligent Information Processing and Applied Mathematics, Hunan University, Changsha 410082, People’s Republic of China
  • MR Author ID: 1234610
  • Email:
  • Received by editor(s): November 1, 2019
  • Received by editor(s) in revised form: August 11, 2020
  • Published electronically: January 21, 2021
  • Additional Notes: The author was partially supported by Fundamental Research Funds for the Central Universities (No. 531118010468) and National Natural Science Foundation of China (No. 12001179)
  • © Copyright 2021 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 374 (2021), 2341-2358
  • MSC (2020): Primary 53C55
  • DOI:
  • MathSciNet review: 4223018